# SDR 98ZZZX3603

- Difficulty date: March 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293CA
- Make and model: Bell 412
- Aircraft serial: 33005
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 212010750105
- Condition: Failed
- Location: Tail Rotor
- Part time: 1,328 hours
- Stage of operation: CL
- Nature of condition: E, D
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, PILOT EXPERIENCED A SEVERE VIBRATION.  PILOT LANDED IMMEDIATELY WITHOUT INCIDENT.  TIP CAP HAD DEPARTED T/R BLADE.  REF:  BELL 412 IPC, CHAPTER 64-99-00, FIGURE 64-2, ITEM 15.  COMPONENT P/N 212011701101FM1.
